# SDR BAQA090604

- Difficulty date: October 28, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,452 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Part serial: 702
- Condition: Fluctuates
- Location: N1
- Part time: 6,453 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N1 INDICATOR FLUCTUATES. REPLACED WITH SERVICEABLE ASSET.
